# SDR SWAA2017100616925

- Difficulty date: September 14, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 274A9162
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 657BT BRACKET ASSEMBLY CRACKED AT FASTENER HOLE.  R&R BRACKET ASSEMBLY IAW AMM AND DWG.
